# SDR AALA202112019599

- Difficulty date: November 25, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737*
- Aircraft serial: 30912
- Aircraft time: 36,003 hours, 14,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT HAND PRESSURE DECK SKIN AT BS 663 BETWEEN LBL 31.83 AND LBL 40. REPAIRED PRESSURE DECK PER SRM 57-10-10-2R-3.
